PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 147 | 3 | 279-300
Tytuł artykułu

Product splittings for p-compact groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that a connected p-compact group with a trivial center is equivalent to a product of simple p-compact groups. More generally, we show that product splittings of any connected p-compact group correspond bijectively to algebraic splittings of the fundamental group of the maximal torus as a module over the Weyl group. These are analogues for p-compact groups of well-known theorems about compact Lie groups.
Słowa kluczowe
Rocznik
Tom
147
Numer
3
Strony
279-300
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-08-25
poprawiono
1994-12-20
Twórcy
autor
  • University of Notre Dame, Notre Dame, Indiana 46556, U.S.A., dwyer.1@nd.edu
  • Purdue University, West Lafayette, Indiana 47907, U.S.A.
Bibliografia
  • [1] A. K. Bousfield, The localization of spaces with respect to homology, Topology 14 (1975), 133-150.
  • [2] A. K. Bousfield and D. M. Kan, Homotopy Limits, Completions and Localizations, Lecture Notes in Math. 304, Springer, Berlin, 1972.
  • [3] C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778-782.
  • [4] W. Dwyer, The centralizer decomposition of BG, preprint, Notre Dame, 1994.
  • [5] W. G. Dwyer and C. W. Wilkerson, Homotopy fixed point methods for Lie groups and finite loop spaces, Ann. of Math. 139 (1994), 395-442.
  • [6] W. G. Dwyer and C. W. Wilkerson, The center of a p-compact group, preprint, Notre Dame, 1993.
  • [7] J. Lannes, Sur les espaces fonctionnels dont la source est le classifiant d'un p-groupe abélien élémentaire, Publ. Math. Inst. Hautes Études Sci. 75 (1992), 135-244.
  • [8] H. R. Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984), 39-87.
  • [9] J. M. Moller, Rational isomorphisms of p-compact groups, preprint, Matematisk Institut, København, 1994.
  • [10] J. M. Moller and D. Notbohm, Centers and finite coverings of finite loop spaces, J. Reine Angew. Math., to appear.
  • [11] D. Notbohm, Unstable splittings of classifying spaces of p-compact groups, preprint, Univ. Göttingen, 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv147i3p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.